# SDR 375PA0007

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 42,533 hours, 36,707 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Auto Throttles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE-OFF, AUTO THROTTLES DISENGAGE WHEN TOGA BUTTONS ARE ENGAGED.  AUTO THROTTLES CAN BE RE-ENGAGED MANUALLY.  UNABLE TO DUPLICATE.  PERFORMED AUTO THROTTLE BITE TEST. NO FAULTS PER MM 22-31-00
